Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

120 articles for “differential equations”

Set a search alert
Research ArticleOpen accessPhrase in the titleA New Approach to Solve Nonlinear Partial Differential EquationsAbdoul R. Ghotbi, M. A. Mohammadzade, A. Avaei, M. KeyvanipoorNonlinear phenomena play a crucial role in applied mathematics and physics. Explicit solutions to the nonlinear equations are of fundamental importance. Various methods for obtaining explicit solution to nonlinear evolution equations have been proposed. In this letter homotopy perturbation method (HPM) is employed for solving one-dimensional non-homogeneous parabolic partial differential equation with a variable coefficient and a system of nonlinear … …Journal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,916 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleA Generalization of the Frobenius Method for Ordinary Differential Equations with Regular Singular PointsJung-Hua Chou, Raylin WuThe conventional Frobenius method for second order differential equations with regular singular points is extended to differential equations of higher and lower orders. The conditions of a point being regular singular are addressed. It is also shown that Cauchy-Euler differential equations are a special case of ordinary differential equations with regular singular points. …Journal of Mathematics and Statistics, Vol. 1, Issue 1 · 31 Mar 2005 · 7,540 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleExistence Results for a Class of Nonlinear Hadamard Fractional with p-Laplacian Operator Differential EquationsSamah HorrigueIn this study, we are concerned with the existence and uniqueness of solution for some nonlinear Hadamard fractional differential equations. Our results are based on different classical fixed point theorems. Some useful examples are presented in order to illustrate the validity of our main results. …Journal of Mathematics and Statistics, Vol. 17, Issue 1 · 2 Oct 2021 · 6,886 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleNew Hybrid Block Method with Three Off-Step Points for Solving First Order Ordinary Differential EquationsRa’ft Abdelrahim, Zurni Omar, John Olusola KuboyeA new single-step hybrid block method with three off-step points for the solution of first order ordinary differential equations is proposed. The strategy employed to develop this method is interpolating the power series approximate solution at xn and off-step points and collocating the derivative of the power at xn+1. The class of linear multistep method derived is then simultaneously applied … …American Journal of Applied Sciences, Vol. 13, Issue 2 · 18 Feb 2016 · 8,234 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleMultistep Collocation Block Method for Direct Solution of Second Order Ordinary Differential EquationsJohn Olusola Kuboye, Zurni OmarIn this study, block method of order six for solving second order ordinary differential equations is developed. The method of interpolation of approximated power series and collocation of its second derivative is adopted in the derivation of the method. The developed method is applied in block form to produce approximate solution at five points simultaneously. The stability properties of the … …American Journal of Applied Sciences, Vol. 12, Issue 9 · 13 Oct 2015 · 6,565 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleAn Expansion Iterative Technique for Handling Fractional Differential Equations Using Fractional Power Series SchemeRadwan Abu-Gdairi, Mohammed Al-Smadi, Ghaleb GumahIn this study, we present a new analytical numerical technique for solving a class of time Fractional Differential Equations (FDEs) with variable coefficients based on the generalized Taylor series formula in the Caputo sense. This method provided the solution in the form of a rapidly convergent power series under a multiple fractional differentiability with easily computable components. An efficacious experiment … …Journal of Mathematics and Statistics, Vol. 11, Issue 2 · 18 Sep 2015 · 7,807 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleLOCAL FRACTIONAL VARIATIONAL ITERATION METHOD FOR SOLVING VOLTERRA INTEGRO-DIFFERENTIAL EQUATIONS WITHIN LOCAL FRACTIONAL OPERATORSAmmar Ali NeamahThe paper uses the Local fractional variational Iteration Method for solving the second kind Volterra integro-differential equations within the local fractional integral operators. The analytical solutions within the non-differential terms are discussed. Some illustrative examples will be discussed. The obtained results show the simplicity and efficiency of the present technique with application to the problems for the integral equations. …Journal of Mathematics and Statistics, Vol. 10, Issue 3 · 9 Oct 2014 · 6,511 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleOn Stability and Bifurcation of Solutions of Nonlinear System of Differential Equations for AIDS DiseaseS. A.A. El-MaroufProblem statement: This study aims to discuss the stability and bifurcation of a system of ordinary differential equations expressing a general nonlinear model of HIV/AIDS which has great interests from scientists and researchers on mathematics, biology, medicine and education. The existance of equilibrium points and their local stability are studied for HIV/AIDS model with two forms of the incidence rates. … …American Journal of Applied Sciences, Vol. 9, Issue 7 · 24 Apr 2012 · 7,018 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleNumerical Solution of Higher Order Ordinary Differential Equations by Direct Block CodeN. Waeleh, Z. A. Majid, F. Ismail, M. SuleimanProblem statement: This study is concerned with the development of a code based on 2-point block method for solving higher order Initial Value Problems (IVPs) of Ordinary Differential Equations (ODEs) directly. Approach: The block method was developed based on numerical integration and using interpolation approach which is similarly as Adams Moulton type. Furthermore, the proposed method is derived in order … …Journal of Mathematics and Statistics, Vol. 8, Issue 1 · 3 Feb 2012 · 8,138 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleA Zero-Stable Optimal Order Method for Direct Solution of Second Order Differential EquationsKayode Sunday JacobProblem statement: In this study, a numerical method for direct solution of general second order differential equations was considered in order to circumvent the problems of computational burden and computer time wastage associated with method of reduction to system of first order equations. The issue of zero stability of higher order methods is considered in the development of the method. … …Journal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,068 accessesView PDFCite